Year: 2014 Volume: 38 Issue: 2

Table of Contents

Articles

On the continued fraction expansion of some hyperquadratic functions PDF
Khalil AYADI, Fatma TAKTAK
Monomial ideals of linear type PDF
Monica LA BARBIERA, Paola Lea STAGLIANÒ
Some notes on nil-semicommutative rings PDF
Yinchun QU, Junchao WEI
Generalized derivations centralizing on Jordan ideals of rings with involution PDF
Lahcen OUKHTITE, Abdellah MAMOUNI
Generalized derivations on Jordan ideals in prime rings PDF
Mahmmoud EL-SOUFI, Ahmed ABOUBAKR
On NR*-subgroups of finite groups PDF
Xianggui ZHONG
The new method of determining Koebe domains for the class of typically real functions under Montel's normalization PDF
Leopold KOCZAN, Pawel ZAPRAWA
Hölder regularity for weak solutions of diagonal divergence quasilinear degenerate elliptic systems PDF
Yan DOGN, Xuewei CUI
An existence result for a quasilinear system with gradient term under the Keller--Osserman conditions PDF
Dragos-Patru COVEI
Asymptotic analysis of the 2-dimensional soliton solutions for the Nizhnik--Veselov--Novikov equations PDF
Metin ÜNAL
Existence and multiplicity of positive solutions for discrete anisotropic equations PDF
Marek GALEWSKI, Renata WIETESKA
A reproducing kernel for a Hilbert space related to harmonic Bergman space on a domain outside compact set PDF
Alem MEMIC
Pullback diagram of H*-algebras PDF
Mahnaz KHANEHGIR, Maryam AMYARI, Marzieh MORADIAN KHIBARY
Semi-cotangent bundle and problems of lifts PDF
Furkan YILDIRIM, Arif SALIMOV
Osserman lightlike hypersurfaces of indefinite S-manifolds PDF
Letizia BRUNETTI
On generalized Robertson--Walker spacetimes satisfying some curvature condition PDF
Kadri ARSLAN, Ryszard DESZCZ, Ridvan EZENTAS, Marian HOTLOS, Cengizhan MURATHAN


ISSN: 1303-6149